I would like to know if the treatment is correct, i got it from my landlord because he is a doctor. My question is if this is a reaction from the milk, if it is, what can i do? I have tried many types of milk and everyone makes these dots come out, and if smoking again has anything to do with it? I got the reaction near the same time i drank the milk and started to smoke. I really hope you can help me because I don't have money to go see a doctor and neither the time to go to a type of free hospital because i work AND study. Thank you
The data you provided indicate that you might be experiencing allergy. What causes the allergy is really hard to say without further tests. However, since you experience more severe symptoms after taking milk, you might avoid taking milk for at least a week. Milk is rich in proteins which might be aggravating the condition. It does not mean necessarily that you are allergic to milk. Something else might be causing the allergy in the first place. Taking loratadin (the medicine that was recommended to you is the usual treatment combined with avoiding the allergen. Smoking affects the allergy in negative way. So, you might want to quit smoking for a while, too.
Taking food that is not reach in proteins is recommended, too.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Skin , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.